논문KCI 등재
Common fixed point theorem in fuzzy metric space using control function
대한수학회 (The Korean Mathematical Society)|2013.07|대한수학회논문집 (Communications of the KMS)|제28권 제3호|pp. 517-526
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We give a fixed point theorem for complete fuzzy metric spacewhich generalizes fuzzy Banach contraction theorems established by V. Gregori and A. Spena [Fuzzy Sets and Systems 125 (2002), 245–252]using notion of altering distance, initiated by Khan et al. [Bull. Austral. Math. Soc. 30 (1984), 1–9] in metric spaces.
Abstract
We give a fixed point theorem for complete fuzzy metric spacewhich generalizes fuzzy Banach contraction theorems established by V. Gregori and A. Spena [Fuzzy Sets and Systems 125 (2002), 245–252]using notion of altering distance, initiated by Khan et al. [Bull. Austral. Math. Soc. 30 (1984), 1–9] in metric spaces.
참고문헌 (16)
- C. T. Aage, "Some fixed point results in fuzzy metric spaces using a control function", ~
- C. T. Aage, "On fixed point theorems in fuzzy metric spaces using a control function", Int. J. Nonlinear Anal. Appl, 2(1), pp.50~57 (2011)
- B. S. Choudhury, "A new contraction principle in Menger spaces", Acta Math. Sin, 24(8), pp.1379~1386 (2008)
- B. S. Choudhury, "A fixed points result in Menger space using a real function", Acta Math. Hungar, 122(3), pp.203~216 (2009)
- P. N. Dutta, "A generalisation of contraction principle in met- ric spaces", Fixed Point Theory and Applications 2008, 2008 (2008)[DOI]
- P. N. Dutta, "Some fixed point results in Menger spaces using a control function", Surv. Math. Appl, 4, pp.41~52 (2009)
- A. George, "On some results of analysis for fuzzy metric spaces", Fuzzy Sets and Systems, 90(3), pp.365~368 (1997)
- A. George, "On some results in fuzzy metric spaces", Fuzzy Sets and Systems, 64(3), pp.395~399 (1994)
- V. Gregori, "Some properties of fuzzy metric spaces", Fuzzy Sets and Systems, 115(3), pp.485~489 (2000)
- V. Gregori, "On fixed point theorems in fuzzy metric spaces", Fuzzy Sets and Systems, 125(2), pp.245~252 (2002)
- M. S. Khan, "Fixed point theorems by altering distances between the points", Bull. Austral. Math. Soc, 30(1), pp.1~9 (1984)
- I. Kramosil, "Fuzzy metric and statistical metric spaces", Kybernetika, 11(5), pp.326~334 (1975)
- D. Mihet, "Multivalued generalizations of probabilistic contractions", J. Math. Anal. Appl, 304(2), pp.464~472 (2005)
- D. Mihet, "On fuzzy contractive mapping in fuzzy metric", Fuzzy Sets and Systems, 158(8), pp.915~921 (2007)
- B. Schweizer, "Statistical metric spaces", Pacific J. Math, 10, pp.314~334 (1960)
- R. Vasuki, "Fixed point theorems and Cauchy sequences in fuzzy metric spaces", Fuzzy Sets and Systems, 135(3), pp.415~417 (2003)
관련 논문AI추천
Fixed point theorems for asymptotically regular mappings in fuzzy metric spacesBijoy Patir, Nilakshi Goswami강원경기수학회 · 한국수학논문집2019 · 제27권 제4호Common fixed point theorems for two mappings in M-fuzzy metric spaces임정화, Nabi Shobe, Shaban Sedghi영남수학회 · East Asian Mathematical Journal2011 · 제27권 제3호Common fixed point of compatible maps of type $(\gamma)$ on complete fuzzy metric spacesDuran Turkoglu, Nabi Shobe, Shaban Sedghi대한수학회 · 대한수학회논문집2009 · 제24권 제4호Fixed point theorems in fuzzy metric spaces for mappings with some contractive type conditionsBijoy Patir, Lakshmi Narayan Mishra, Nilakshi Goswami강원경기수학회 · 한국수학논문집2018 · 제26권 제2호COMMON FIXED POINT THEOREMS UNDER STRICT CONTRACTIVE CONDITIONS IN FUZZY METRIC SPACES USING PROPERTY (E.A)Nabi Shobe, Shaban Sedghi대한수학회 · 대한수학회논문집2012 · 제27권 제2호Some fixed point theorems on fuzzy metric spaces with implicit relationsDuran Turkoglu, Ishak Altun대한수학회 · 대한수학회논문집2008 · 제23권 제1호
이 간행물의 다른 논문 (19건)
Involutions on surfaces of general type with pg=0 I. The composed case신용주pp. 425-432THE NUMBER OF POINTS ON ELLIPTIC CURVES y2 = x3 + Ax AND y2 = x3 + B3 MOD 24전원주, 김대열pp. 433-447Hardily ranked bigroupoids안선신, 소금숙, 고정미pp. 449-455Analytic continuation of weighted q-Genocchi numbers and polynomialsMehmet Acikgoz, Aynur Gursul, Serkan Aracipp. 457-462On nil generalized power serieswise Armendariz ringsOuyang Lunqun, Liu Jingwangpp. 463-480
